Issue
Volume 19, Number 1

Articles in the Issue:

Regular Articles:
Hiroshi Fujita
Non-Stationary Stokes Flows Under Leak Boundary Conditions Of Friction Type
J. Comp. Math., 19 (2001), pp. 1-8. Abstract
pdf
Full Article

Luis Vazquez and Salvador Jimenez
Analysis Of A Mechanical Solver For Linear Systems Of Equations
J. Comp. Math., 19 (2001), pp. 9-14. Abstract
pdf
Full Article

Arieh Iserles
A Magnus Expansion For The Equation Y'= AY - YB
J. Comp. Math., 19 (2001), pp. 15-26. Abstract
pdf
Full Article

Michal Krizek
Finite Element Approximation Of A Nonlinear Steady-State Heat Conduction Problem
J. Comp. Math., 19 (2001), pp. 27-34. Abstract
pdf
Full Article

Ya Xiang Yuan
A Scaled Central Path For Linear Programming
J. Comp. Math., 19 (2001), pp. 35-40. Abstract
pdf
Full Article

Tao Tang, Wei Min Xue and Ping Wen Zhang
Analysis Of Moving Mesh Methods Based On Geometrical Variables
J. Comp. Math., 19 (2001), pp. 41-54. Abstract
pdf
Full Article

Jia Chang Sun
Orthogonal Piece-Wise Polynomials Basis On An Arbitrary Triangular Domain And Its Applications
J. Comp. Math., 19 (2001), pp. 55-66. Abstract
pdf
Full Article

Ping Bing Ming and Zhong Ci Shi
Optimal Mixed H-P Finite Element Methods For Stokes And Non-Newtonian Flow
J. Comp. Math., 19 (2001), pp. 67-76. Abstract
pdf
Full Article

De Hao Yu and Ji Ming Wu
A Nonoverlapping Domain Decomposition Method For Exterior 3-D Problem
J. Comp. Math., 19 (2001), pp. 77-86. Abstract
pdf
Full Article

Jin Chao Xu and Lung An Ying
Convergence Of An Explicit Upwind Finite Element Method To Multi-Dimensional Conservation Laws
J. Comp. Math., 19 (2001), pp. 87-100. Abstract
pdf
Full Article

Ben Yu Guo and He Ping Ma
Composite Legendre-Laguerre Approximation In Unbounded Domains
J. Comp. Math., 19 (2001), pp. 101-112. Abstract
pdf
Full Article